CSpace
ON THE LEAST PRIME IN AN ARITHMETICAL PROGRESSION .3.
CHEN, JR; LIU, JM
1989-06-01
Source PublicationSCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY
ISSN1001-6511
Volume32Issue:6Pages:654-673
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1989AK73000002
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28398
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, JR,LIU, JM. ON THE LEAST PRIME IN AN ARITHMETICAL PROGRESSION .3.[J]. SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,1989,32(6):654-673.
APA CHEN, JR,&LIU, JM.(1989).ON THE LEAST PRIME IN AN ARITHMETICAL PROGRESSION .3..SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,32(6),654-673.
MLA CHEN, JR,et al."ON THE LEAST PRIME IN AN ARITHMETICAL PROGRESSION .3.".SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY 32.6(1989):654-673.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, JR]'s Articles
[LIU, JM]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, JR]'s Articles
[LIU, JM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, JR]'s Articles
[LIU, JM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.